MAUDE Adverse Event Report: LIEBEL- FLARSHEIM INJ. OPTIV DH,SI W/OEM

LIEBEL- FLARSHEIM INJ. OPTIV DH,SI W/OEM
Model Number 844005
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Extravasation (1842)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overall investigation summary a complaint was received on optivantage injector 844005 serial number (b)(6) alleging eight (8) separate extravasations and requested an evaluation of the equipment.The service engineer completed an inspection of the injector, conducted performance tests according to protocol, and verified flow rate & pressure limits were all within permitted range.Service stated the reported problem was attributable to bad connection to patient.No pressure problems found.Equipment is operational.The technician who handled the case informed the guerbet pharmacovigilance analyst that the equipment did not present any errors and it seemed that the extravasation was due to operational error.The technician also stated that an extravasation also occurred more than once i.N another injector that is not a guerbet product, supporting this likely root cause of operator based.The optivantage injector does not have the capability to prevent or detect an extravasation (infiltration).However, precautions to minimize an extravasation are provided in the operator's manual.Additionally, described in the manual are i.V.Site patency check techniques, including a manual method and another using a patency key in the setup screen.A review of guerbet complaint tracking system (cts) showed no related complaint activity for this device.Impact assessment summary no long term injury to the patient reported imdrf codes: b01; c23; d11 root/probable cause code process/methods - inadequate/incorrect procedure root/ probable cause summary refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary unit remained in service.
 
Event or Problem Description
This incident was reported by a facility (b)(6), brazil on date february24, 2025.Reporter informed that "contrast extravasation.Eight incidents of contrast extravasation were reported in february.The assembly of the circuit and the entire process up to the patient have already been checked, and in view of this, we request an urgent check of the equipment.".

Brand Name
INJ. OPTIV DH,SI W/OEM
Common Device Name
INJ. OPTIV DH,SI W/OEM
Manufacturer (Section D)
LIEBEL- FLARSHEIM
2111e. galbraith rd
cincinnati OH 45237
Manufacturer Contact
jacob miller
2111 e. gralbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key21654029
Report Number1518293-2025-00005
Device Sequence Number15803046
Product Code IZQ
UDI-Device Identifier10746190002710
UDI-Public0110746190002710
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number844005
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown